Hello, I am writing in concern for my 16 yr old daughter. She was diagnoded with migraines as a child and has been on topomax for preventative measures for 3 years. The last 6 months her headaches have been getting worse and worse.She has already missed 8 days of school and I am afraid she will be kicked out. She has been having other symptoms of extreme fatigue, extreme hearing sensitivity to slight sounds, tingling upper extremities, letters dancing off the pages and she says she can taste color. Her Dr has upped her dose of topomax multiple times from 75 to 175 with no help. I am really concerned that this is more than just a headache. She says she just wants to be normal again. Can anyone help me?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?